# SDR USAASB97213

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE FORWARD AISLE EMERGENCY OVERHEAD LIGHT REMAINING ON.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  (M)
